# SDR DLM88101272

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 44,404 hours, 35,811 cycles
- Engine: Pwa JT8D
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO STRONG BURNING RUBBER ODOR AROUND   EMERGENCY EXIT ROWS.  ACFT WAS AT FL330, ODOR DISSIPATED ON DESCENT AND WAS GONE BY TOUCHDOWN.  PERFORMED OPERATION 5088 (SIC TROUBLESHOOTING) ITEM 3 FOUND LIGHT BALLAST B6-53 BAD. R & R SAME.  RAN ENGINES AND COULD NOT DUPLICATE.
